# SDR ASAA2018031224205

- Difficulty date: March 12, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 51,875 hours, 20,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750117
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR SUPPORT TRACK HAS CORR AROUND TIE DOWN POINT AT STA 727A LBL16. GROUNDED - YES. REPAIRED DAMAGED SECTION OF CARGO TRACK IAW SRM 53 00 53 2R 3 W 1IN. O .072 R .054 L 3FT. D .018.
